# SDR USAA2010021590375

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Part serial: MA13582
- Condition: Deformed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - RIGHT WING NR 8 SPOILER HAS AREA OF DELAMINATION.  REPLACED RIGHT WING NR 8 SPOILER IAW B737 AMM 27-62-91.
